Hypohamiltonian and hypotraceable graphs. (English) Zbl 0278.05110


05C35 Extremal problems in graph theory
Full Text: DOI


[1] Chvatal, V., Flip-flops in Hypohamiltonian graphs, Can. math. bull., 16, 1, 33-41, (1973) · Zbl 0253.05142
[2] Gaudin, T.; Hetz, J.-C.; Rossi, P., Solution du probleme no. 29, Rev. francaise informat. recherche operationpelle, 8, 214-218, (1964)
[3] Grunbaum, B., Vertices missed by longest paths or circuits, (May 1973), University of Washington Seattle, preprint
[4] Harary, F., Graph theory, (1969), Addison-Wesley Reading, Mass · Zbl 0797.05064
[5] Hetz, J.C.; Duby, J.J.; Vigué, P.; Rosenstichi, P., Recherche systematique des graphes hypohamiltoniens, Theory of graphs, internal. symp., 153-159, (1966), Rome
[6] Kapoor, S.F.; Kronk, H.V.; Lick, D.R., Tours in graphs, Can. math. bull., 11, 2, 195-201, (1968) · Zbl 0167.22002
[7] Lindgren, W.F., An infinite class of Hypohamiltonian graphs, Am. math. monthly, 74, 1087-1089, (1967) · Zbl 0158.42503
[8] H., Walter, Uber de N, durch den alle langsten wege eines graphen gehen, J. combin. theory, 1, 6, (1996)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.